# SDR ASAA2023061243578

- Difficulty date: June 12, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,954 hours, 13,336 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 021044693
- Condition: Faulty
- Location: Boost Pump
- Part time: 45,966 hours, 13,340 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #2 FWD BOOST PUMP IMPELLER IAW B737-800 AMM 28-22-41.
